MathSciNet Relay Station
MathSciNet bibliographic data
MR714770 (85f:57011) 57Q20 (55N15)
Siegel, P. H. Witt spaces: a geometric cycle theory for $K{\rm O}$-homology at odd primes. Amer. J. Math. 105 (1983), no. 5, 1067–1105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement